# SDR SWAA2024103039884

- Difficulty date: September 20, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 65,731 hours, 39,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT LENS SIDEWALL PANEL 231YHW AT PASSENGER CABIN 2024-588262<[01] REPLACED EMERGENCY EXIT LIGHT LENS SIDEWALL PANEL 231YHW AT PASSENGER CABIN. IAW B737-700 AMM 33-51-01-960-802;[02] REPLACED EMERGENCY EXIT LIGHT LENS SIDEWALL PANEL 231YHW AT PASSENGER CABIN. IAW B737-700 AMM 33-51-01-960-802
